Alert archive / Ohio / Tornado Warnings in 2006
Tornado Warning 10, NWS Northern Indiana
NWS Northern Indiana issued this tornado warning at Jun 22, 2006, 2:52 PM EDT for Allen County, Putnam County, Ohio. It was in force for 38 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2006, 2:52 PM EDT (18:52 UTC)
- Expired
- Jun 22, 2006, 3:30 PM EDT
- In force
- 38 min
- Issued by
- NWS Northern Indiana
- Area
- Counties, with a storm outline in the text
Counties Allen County, OH, Putnam County, OH
The radar
The Northern Indiana radar (KIWX), 138 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 3:05 PM EDT | TSTM WND DMG | Kalida, OH | SEVERAL LARGE TREES DOWN. |
| Jun 22, 3:15 PM EDT | TSTM WND DMG | 1 E Lima, OH | SEVERAL AIRCRAFT DAMAGED TWO BUILDINGS DESTROYED AND 2/3 OF COUNTY WITHOUT POWER |
| Jun 22, 3:15 PM EDT | TSTM WND DMG | Lima, OH | ROOF OF MOTEL 6 COLLAPSED. |
| Jun 22, 3:18 PM EDT | TORNADO | 3 E Beaverdam, OH | F1 50 YARDS WIDE 200 YARDS LONG. DESTROYED ROOF ON ONE HOME AND DAMAGED ROOF ON OTHER HOME. |
| Jun 22, 3:20 PM EDT | TSTM WND DMG | Pandora, OH | TREES AND POWER LINES DOWN. |
| Jun 22, 3:22 PM EDT | TSTM WND DMG | Lima, OH | TREES AND POWER LINES DOWN AND ROOF DAMAGE TO A SHOPPING CENTER. |
| Jun 22, 3:23 PM EDT | TORNADO | 3 E Lima, OH | LAW ENFORCEMENT REPORTED POSSIBLE TOUCH DOWN. |
| Jun 22, 3:23 PM EDT | TORNADO | 3 E Lima, OH | LAW ENFORCEMENT REPORTED POSSIBLE TOUCH DOWN. |
| Jun 22, 3:38 PM EDT | TSTM WND DMG | Lima, OH | ROOF OF MOTEL 6 COLLAPSED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 22, 1:19 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2364 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 898 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 94 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS53 KIWX 221852 TORIWX OHC003-137-221930- /O.NEW.KIWX.TO.W.0010.060622T1852Z-060622T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE NORTHERN INDIANA 252 PM EDT THU JUN 22 2006 THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A * TORNADO WARNING FOR... ALLEN COUNTY IN WEST CENTRAL OHIO PUTNAM COUNTY IN WEST CENTRAL OHIO * UNTIL 330 PM EDT * AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS WITH STRONG ROTATION. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 19 MILES SOUTHWEST OF CONTINENTAL TO 20 MILES SOUTHWEST OF ELIDA...OR ALONG A LINE EXTENDING FROM 8 MILES NORTH OF VAN WERT TO 6 MILES NORTHEAST OF CELINA...AND MOVING NORTHEAST AT 50 MPH. * LOCATIONS IN THE PATH OF SEVERE STORMS INCLUDE... CONTINENTAL AND ELIDA... LIMA...KALIDA AND FORT SHAWNEE... GLANDORF AND COLUMBUS GROVE... PANDORA AND OTTAWA... LEIPSIC AND BLUFFTON... IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING WIDESPREAD DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. LAT...LON 4114 8433 4068 8433 4063 8386 4117 8387 $$
2 follow-up statements
000 WWUS53 KIWX 221909 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 307 PM EDT THU JUN 22 2006 OHC003-137-221930- /O.CON.KIWX.TO.W.0010.000000T0000Z-060622T1930Z/ PUTNAM OH-ALLEN OH- 307 PM EDT THU JUN 22 2006 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM EDT FOR ALLEN AND PUTNAM COUNTIES IN WEST CENTRAL OHIO... AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS WITH STRONG ROTATION. THESE SEVERE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES SOUTHWEST OF FORT SHAWNEE TO 3 MILES NORTHWEST OF ELIDA TO 6 MILES NORTHWEST OF FORT JENNINGS...OR ALONG A LINE EXTENDING FROM 6 MILES NORTHWEST OF WAPAKONETA TO 5 MILES EAST OF DELPHOS TO 8 MILES NORTHWEST OF DELPHOS...AND MOVING NORTHEAST AT 50 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLOVERDALE...LIMA...DUPONT...CAIRO...CONTINENTAL...KALIDA...COLUMBUS GROVE...BEAVERDAM...MILLER CITY...GLANDORF...LAFAYETTE...PANDORA... OTTAWA...HARROD...BLUFFTON...WEST LEIPSIC...LEIPSIC...GILBOA AND BELMORE. IN ADDITION TO THE TORNADO...THIS LINE OF STORMS HAS A HISTORY OF PRODUCING WIDESPREAD DESTRUCTIVE STRAIGHT LINE WINDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. LAT...LON 4114 8433 4068 8433 4063 8386 4117 8387 $$
000 WWUS53 KIWX 221933 SVSIWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 329 PM EDT THU JUN 22 2006 OHC003-137-221939- /O.EXP.KIWX.TO.W.0010.000000T0000Z-060622T1930Z/ PUTNAM OH-ALLEN OH- 329 PM EDT THU JUN 22 2006 ...THE TORNADO WARNING FOR ALLEN AND PUTNAM COUNTIES IN WEST CENTRAL OHIO EXPIRED AT 330 PM EDT... AT 328 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE VERY STRONG WINDS AND ROTATION ON THE LEADING EDGE OF THE LINE OF THUNDERSTORMS WHICH PROMPTED THE WARNING WERE MOVING OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. THUNDERSTORMS WITH FREQUENT LIGHTNING STRIKES...VERY HEAVY RAIN... AND SMALL HAIL WILL CONTINUE OVER EASTERN PORTIONS OF PUTNAM AND ALLEN COUNTIES IN NORTHWEST OHIO UNTIL ABOUT 400 PM EDT. IF YOU HAVE SEVERE WEATHER TO REPORT...YOU CAN CALL YOUR LOCAL LAW ENFORCEMENT AGENCY FOR RELAY TO THE NATIONAL WEATHER SERVICE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT THURSDAY EVENING FOR NORTHEASTERN INDIANA AND SOUTHEAST MICHIGAN AND NORTHWESTERN OHIO. LAT...LON 4114 8433 4068 8433 4063 8386 4117 8387 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this tornado warning went out at Jun 22, 12:55 PM EDT, 1 hour 57 minutes earlier.
Area forecast discussion, Jun 22, 12:55 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1255 PM EDT THU JUN 22 2006 ...ANOTHER ACTIVE SVR WX DAY FROM LT MORNING INTO THIS AFTN ACRS MUCH OF NORTHERN INDIANA AND NORTHWEST OHIO... .AVIATION... COMPLEX WEATHER SITUATION THIS AFTERNOON. A LINE OF STRONG TO SEVERE THUNDERSTORMS ARE CROSSING NORTHERN INDIANA AT THIS TIME. THE MAIN THRUST IS SOUTH OF THE TERMINALS AT THIS TIME...BUT THUNDERSTORM DEVELOPMENT IS QUITE LIKELY AT FORT WAYNE TERMINAL. KEPT THUNDER MENTION IN FORT WAYNE TAF. THUNDERSTORMS SHOULD BE EAST OF THE SOUTH BEND TERMINAL BY 18Z WITH NO MORE THUNDER EXPECTED FOR THIS TAF ISSUANCE TIME PERIOD. CEILINGS AND VISIBILITY WILL REMAIN VFR FOR THE MOST PART...BUT WILL DROP TO IFR VISIBILITY IN THUNDERSTORMS. THUNDERSTORMS WILL BE EAST OF BOTH TERMINALS BY 23Z WITH VFR CONDITIONS RETURNING ACROSS THE AREA BY THIS EVENING. THERE MAY BE A CHANCE OF FOG LATER TONIGHT AT BOTH TERMINALS...BUT HAVE ELECTED TO KEEP IT OUT OF THE TERMINAL FORECASTS AT THIS TIME. && .UPDATE... ANOTHER COMPLEX MESOSCALE SITUATION DVLPG THIS AM W/UPSCALE TRENDS NOTED IN SMALL BUT SVR FORWARD PROPAGATING MCS NOW INTO WRN IL. LARGER SCALE SYNOPTIC SETUP REMAINS RELATIVELY UNCHANGED W/STEEP MID LVL LAPSE RATE PLUME STILL IN PLACE ACRS MIDWEST/GREAT LAKES OVERTOP SEASONABLY MOIST BNDRY LYR. QUASI-STATIONARY FNTL BNDRY EXTENDS FM CNTRL LK HURON BACK SW INTO WK SFC FNTL WAVE ANALYZED OVR NE MO AS A REFLECTION OF ROBUST MCV ACRS NE KS SPAWNED FM LAST NIGHTS CONVN. AIRMASS DOWNSTREAM OF IL ACTIVITY WILL HEAT RAPIDLY THIS MORNING UNDERNEATH THIN CIRRUS SHIELD AND WARM START. GIVEN WELL DVLPD COLD POOL IN PLACE AND DEEP...UNIDIRECTIONAL SHEAR XPC THIS CLUSTER WILL CONT TO INTENSIFY AS IT GRAVITATES EWD ACRS THE REMAINDER OF IL THROUGH THIS MORNING. THUS XPC ANOTHER OUTBREAK OF SEVERE THUNDERSTORMS POSSIBLE ACRS IN/OH PORTIONS OF CWA BY LT MORNING INTO MID AFTN. WILL UPDATE RELEVANT PRODUCTS AS NEEDED. && .PREV DISCUSSION... SHORT TERM... TODAY AND TONIGHT. HAVE GONE WITH A BLEND OF THE RUC40 AND 00Z NAM-WRF FOR THIS FCST PACKAGE. A COUPLE OF COLD FRONTS WILL AFFECT THE REGION OVER THE NEXT 24 HOURS. AT 08Z...THE FIRST COLD FRONT THAT WILL AFFECT THE REGION WAS LOCATED FROM SE ONTARIO...ACRS NRN MICHIGAN...THEN INTO FAR SE WISCONSIN. THIS FRONT WILL MOVE SLOWLY EAST TODAY...BEING LOCATED FROM ABOUT DETROIT...TO GOSHEN...IN...TO KANKAKEE IL BY 18Z...THEN FROM NEAR CLEVELAND...TO CNTRL INDIANA...THEN INTO CNTRL ILLINOIS BY 00Z THIS EVENING. THE ATMOSPHERE AHEAD OF THIS FRONT REMAINS QUITE UNSTABLE AS EXHIBITED BY CURRENT MUCAPES OF 1000 J/KG TO 2000 J/KG. AS THE FRONT MOVES ACRS THE REGION...A WEAK S/WV WILL APCH FROM THE SOUTHWEST...MOVING ACRS THE FCST AREA BETWEEN 18Z AND 00Z. ALTHOUGH LOW LVL CONVERGENCE ALONG AND AHEAD OF THE FRONT WILL BE FAIRLY WEAK...THE S/WV AND THE VERY UNSTABLE AIR MASS (SBCAPES NEAR LIMA OHIO ARE FORECAST TO BE NEAR 3000 J/KG THIS AFTN) WILL BE ENOUGH TO KICK OF SHOWERS AND THUNDERSTORMS. THERE IS SOME CONCERN THAT THE SHOWER AND THUNDERSTORM THREAT MAY END ACRS THE FAR NW CWFA THIS AFTN AS DRIER AIR FROM 925 MB TO 850 MB MOVES INTO THIS AREA. DO NOT HAVE THE CONFIDENCE TO GO DRY JUST YET...SO WILL LAYER POPS FROM 20 PERCENT FAR NW TO 50 PERCENT SE. THIS WILL ALLOW DAY SHIFT TO FINE TUNE FCST. HIGHS TODAY WILL RANGE FROM AROUND 80 ALONG THE LAKE MICHIGAN SHORELINE TO THE UPPER 80S ACRS THE SOUTH AND SOUTHEAST. FOR TONIGHT...FIRST COLD FRONT WILL SLOWLY SAG SOUTH. ANOTHER COLD FRONT WILL APCH THE REGION FROM THE NORTHWEST...MOVING INTO THE FCST AREA AFTER 06Z...AND THEN INTO THE SRN CWFA BY FRIDAY MORNING. SHOWERS AND THUNDERSTORMS SHOULD STILL BE ONGOING ALONG AND AHEAD OF THE FIRST COLD FRONT THIS EVENING...WHILE NOT MUCH IS EXPECTED IN THE WAY OF PCPN AHEAD OF THE NEXT FRONT. WILL LAYER POPS FROM 20 PERCENT NORTH TO 50 SOUTH FOR THE EVENING HOURS...THEN JUST A 30 PERCENT CHC IN THE FAR SOUTH AFTER MIDNIGHT. DRIER AIR WILL SLOWLY FILTER INTO THE REGION. LOWS TONIGHT WILL RANGE FROM THE LOWER TO MID 60S. LONG TERM... THE CURRENT FORECAST FOR THE FRIDAY THROUGH NEXT WEDNESDAY TIME FRAME IS A DRY ONE...EXCEPT FOR THE SOUTHERN PART OF THE CWA FRIDAY MORNING. THE GFS IS CONTINUING TO BE THE WETTEST MODEL FOR FRIDAY AND OVER THE LAST FEW RUNS IT HAS KEPT THE MAIN PART OF THE RAIN TO THE SOUTH. THE GFS IS JUST CREEPING SOME QPF INTO THE SOUTHERN PART OF OUR CWA. GFS/NAM SOUNDINGS ARE SHOWING FAIRLY DEEP MOISTURE YET FOR THE SOUTHERN PART OF THE CWA FRIDAY MORNING. SO WITH A CHANCE THAT SOME LINGERING SHOWERS/STORMS COULD BE GOING ON INTO FRIDAY MORNING...HAVE PUT IN A SMALL CHANCE FOR THE SOUTHERN PART OF THE CWA WHICH COLLABORATES WELL WITH NEIGHBORING OFFICES AS WELL. SURFACE HIGH PRESSURE THEN OVER THE AREA THROUGH NEXT WEDNESDAY. THE GFS IS SHOWING A FRONT TO MOVE THROUGH MICHIGAN AND CANADA TO THE NORTH NEXT TUESDAY AND TUESDAY NIGHT...BUT FOR RIGHT NOW TO HAVE NO AFFECT ON THE CWA. THE ONLY OTHER ITEM TO NOTE IS AN UPPER LEVEL SHORTWAVE THAT GFS IS SHOWING TO MOVE THROUGH SUNDAY NIGHT THROUGH TUESDAY NIGHT. THIS SHORTWAVE HAS BEEN SHOWN TO BE DRY FOR OUR CWA...SO LEFT THIS TIME FRAME DRY. WITH NO MAJOR CHANGES IN THE PATTERN FOR THIS COMING WEEK...850MB TEMPERATURES FOR EACH AFTERNOON ARE ROUGHLY SIMILAR. SO NO BIG RANGES IN MAX TEMPERATURES FOR FRIDAY THROUGH WEDNESDAY...FORECASTED TO BE FAIRLY SIMILAR FROM DAY TO DAY. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && UPDATE...HOLSTEN SHORT TERM/AVIATION...HICKMAN LONG TERM...BML
Hazardous weather outlook, Jun 22, 5:21 AM EDT, 9 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 521 AM EDT THU JUN 22 2006 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-230930- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 421 AM CDT THU JUN 22 2006 /521 AM EDT THU JUN 22 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS ACROSS THE REGION TODAY AND TONIGHT. SOME THUNDERSTORMS MAY BECOME SEVERE THIS AFTERNOON AND EVENING...MAINLY ALONG AND SOUTHEAST OF A LINE FROM HILLSDALE MICHIGAN TO GOSHEN INDIANA TO KNOX INDIANA. THE PRIMARY SEVERE WEATHER THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY MORNING FROM ALONG AND SOUTH OF A LINE FROM LIMA OHIO TO MONTICELLO INDIANA. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEED THIS AFTERNOON AND EVENING. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX LMZ043-046-061-230930- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- MICHIGAN CITY IN TO ST JOSEPH MI OUT TO MID LAKE- 521 AM EDT THU JUN 22 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS TODAY AND THIS EVENING. THUNDERSTORMS ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WWW.WEATHER.GOV/IWX/PROGRAMAREAS/MARINE/INDEX.PHP
In the hours before
Local storm report, Jun 22, 2:41 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
241 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM TSTM WND DMG 3 SW LOGANSPORT 40.72N 86.40W
06/22/2006 CASS IN EMERGENCY MNGR
5 HOMES WITH TREES BLEW OVER ON THEM AND STRUCTURAL
DAMAGE.Local storm report, Jun 22, 2:43 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
243 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM TSTM WND DMG LOGANSPORT 40.75N 86.36W
06/22/2006 CASS IN EMERGENCY MNGR
APPROXIMATELY A DOZEN HOMES IN THE SOUTHEAST CASS AREA
WITH TREES BLEW ON THEM AND STRUCTURAL DAMAGE.Local storm report, Jun 22, 2:45 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
245 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0102 PM TSTM WND DMG LOGANSPORT 40.75N 86.36W
06/22/2006 CASS IN EMERGENCY MNGR
POWERLINES AND POWER POLES DOWN. WIDESPREAD POWER
OUTAGES IN SOUTHEAST CASS.Local storm report, Jun 22, 2:48 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
248 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FUNNEL CLOUD VAN WERT 40.86N 84.58W
06/22/2006 VAN WERT OH EMERGENCY MNGRLocal storm report, Jun 22, 2:49 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
249 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM TSTM WND DMG MARION 40.55N 85.67W
06/22/2006 GRANT IN SPOTTER
PART OF GRANT COUNTY COURTHOUSE ROOF BLEW OFF.Local storm report, Jun 22, 2:51 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
251 PM EDT THU JUN 22 2006
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST 5 S CONVOY 40.84N 84.71W
06/22/2006 E80 MPH VAN WERT OH TRAINED SPOTTERThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 9:11 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Williams | 64 min |
| Jun 21, 9:40 PM EDT | Severe Thunderstorm Warning | IWX | Paulding | 65 min |
| Jun 21, 9:43 PM EDT | Severe Thunderstorm Warning | IWX | Henry | 32 min |
| Jun 21, 10:04 PM EDT | Severe Thunderstorm Warning | IWX | Putnam | 41 min |
| Jun 21, 10:16 PM EDT | Severe Thunderstorm Warning | IWX | Henry | 29 min |
| Jun 22, 2:18 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 57 min |
| Jun 22, 2:30 PM EDT | Tornado Warning | IWX | Paulding, Van Wert | 45 min |
Nearby
Tornado Warnings in Ohio, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.